# SDR DALA2021030101175

- Difficulty date: February 24, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-211
- Aircraft serial: 8036
- Aircraft time: 9,390 hours, 4,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 21c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 21C BROKEN. DEFERRED PER MEL 33-50-03B. PLACARD INSTALLED. NO (M) PROCEDURE. R/R EMERGENCY LT. ASSY. SEAT 21C REF A 319 AMM 33-51. MEL AND PLACARD REMOVED M PROCEDURES C/W. (LP# 7665160)
